Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 1, NWS Charleston, SC

December 31, 2015Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Dec 31, 2015, 7:36 PM EST for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2015, 7:36 PM EST (00:36 UTC)
Expired
Dec 31, 2015, 8:30 PM EST
In force
54 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

753 
WUUS52 KCHS 010036
SVRCHS
SCC015-019-035-010130-
/O.NEW.KCHS.SV.W.0001.160101T0036Z-160101T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
736 PM EST THU DEC 31 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 830 PM EST

* AT 736 PM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER GIVHANS
  FERRY STATE PARK...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...HANAHAN...SLANDS
  BRIDGE...GIVHANS FERRY STATE PARK...LADSON AND RIDGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3316 8005 3293 8000 3295 8041 3298 8042
      3302 8041 3304 8039 3305 8040 3305 8042
TIME...MOT...LOC 0036Z 257DEG 23KT 3302 8038 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
016 
WWUS52 KCHS 010104
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
804 PM EST THU DEC 31 2015

SCC015-019-035-010130-
/O.CON.KCHS.SV.W.0001.000000T0000Z-160101T0130Z/
BERKELEY SC-DORCHESTER SC-CHARLESTON SC-
804 PM EST THU DEC 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...

AT 802 PM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER SUMMERVILLE...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...GOOSE CREEK...LADSON...SANGAREE...CROWFIELD
PLANTATION...JEDBURG AND COLLEGE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSISTENT ROTATION IS OCCURRING AND A BRIEF TORNADO MAY DEVELOP
QUICKLY. IF YOU SPOT A TORNADO TAKE SHELTER IN A CLOSET...BATHROOM
OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3296 8022 3310 8025 3316 8005 3301 8002
TIME...MOT...LOC 0102Z 257DEG 23KT 3306 8018 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
367 
WWUS52 KCHS 010124
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
824 PM EST THU DEC 31 2015

SCC015-019-035-010133-
/O.EXP.KCHS.SV.W.0001.000000T0000Z-160101T0130Z/
BERKELEY SC-DORCHESTER SC-CHARLESTON SC-
824 PM EST THU DEC 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY...DORCHESTER AND
CHARLESTON COUNTIES WILL EXPIRE AT 830 PM EST...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL SOON BE EXITING THE WARNED AREA. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3296 8022 3310 8025 3316 8005 3301 8002
TIME...MOT...LOC 0122Z 257DEG 23KT 3306 8018 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 7:12 PM EST, 24 minutes earlier.

Area forecast discussion, Dec 31, 7:12 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
712 PM EST THU DEC 31 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT AND BE FOLLOWED BY
HIGH PRESSURE INTO THE WEEKEND. A REINFORCING COLD FRONT WILL DROP
THROUGH THE AREA EARLY NEXT WEEK WITH HIGH PRESSURE TO RETURN
THEREAFTER.

&&

.NEAR TERM /THROUGH FRIDAY/...
THIS EVENING AREAS OF SHOWERS AND OCCASIONAL LIGHTER RAINS WERE
MOVING TO THE EAST AND NORTHEAST. THE MOST SIGNIFICANT AREA OF
CONVECTIVE RAINS HAD CONGEALED ALONG THE I-95 CORRIDOR IN SOUTH
CAROLINA WHERE A REMNANT MCV FROM EARLIER CONVECTION IN EASTERN
GEORGIA WAS NOW ENHANCING LOW LEVEL VORTICITY AND CONVERGENCE.
THIS AREA OF HEAVY RAIN SHOULD CONTINUE TO ADVANCE INTO
DORCHESTER AND BERKELEY COUNTIES OVER THE NEXT 1-3 HOURS
PRODUCING SOME 1-2 INCH RAINS LOCALLY AND PERHAPS SOME GUSTY
WINDS.

IT APPEARS THAT THE COLD FRONT WILL COME THROUGH THE AREA IN TWO
PIECES. THE FIRST WILL COME IN THE FORM OF A WIND SHIFT TO THE
WEST THIS EVENING AND THE SECOND WILL BE MARKED BY A SECOND SHARP
WIND SHIFT TO THE NORTH THURSDAY MORNING. THE TIMING OF THESE TWO
PIECES WILL HAVE A BIG IMPACT ON OVERNIGHT LOWS AS THE WARMEST
TEMPERATURES ARE POISED TO AFFECT THE PARTS OF THE LOWER SOUTH
CAROLINA COAST...ESPECIALLY THE CHARLESTON METRO AREA...WHERE SOME
OF THE HIGHER RESOLUTION GUIDANCE SHOWS TEMPERATURES GOING NO
LOWER THAN THE MID 60S. HAVE ADJUSTED OVERNIGHT LOWS TO REFLECT
THE EXPECTED POSITIONS OF THESE FEATURES WITH VALUES RANGING FROM
THE MID 50S FAR WEST...UPPER 50S FAR NORTH AND ARCING BACK INTO
INTERIOR SOUTHEAST GEORGIA WITH LOWER- MID 60S IN THE CHARLESTON-
BEAUFORT- SAVANNAH-DARIEN COASTAL CORRIDOR...WARMEST BETWEEN MOUNT
PLEASANT AND ADAMS RUN. THERE IS CERTAINLY A BIG BUST POTENTIAL
HERE AS ANY SIGNIFICANT CHANGE THE SPEED OR POSITION OF BOTH
PIECES COULD SWING TEMPERATURES QUITE A BIT.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
FRIDAY...SURFACE HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION
FROM THE WEST AS A SLOW MOVING COLD FRONT EXITS THE AREA. POPS PEAK
EARLY AND THEN TREND DOWN THROUGH THE DAY AS A POTENT MID LEVEL
TROUGH AND ASSOCIATED SHORTWAVE ENERGY SWINGS ACROSS THE MID-
ATLANTIC AND PUSHES THE FRONT WELL AWAY FROM THE AREA. THERE COULD
BE PERIODS OF MODERATE RAINFALL IN THE MORNING...ESPECIALLY ALONG
THE COAST BEFORE THE MAIN PRECIP AXIS SHIFTS OFFSHORE. THIS WILL BE
THE FIRST MORE SEASONABLE DAY AFTER THE STRETCH OF RECORD BREAKING
WARMTH. HIGHS WILL BE A COUPLE DEGREES ABOVE NORMAL...IN THE LOW
60S. FRIDAY NIGHT...THE DECREASING POP TREND CONTINUES WITH ONLY
SLIGHT CHANCE POPS IN THE FORECAST. LOWS WILL FALL INTO THE 40S.

SATURDAY...THE FORECAST AREA WILL REMAIN ON THE EASTERN PERIPHERY OF
SURFACE HIGH PRESSURE...WITH NORTH FLOW USHERING IN COOLER AND DRIER
AIR. IT WILL BE A RELATIVELY QUIET DAY WITH HIGHS IN THE MID TO
UPPER 50S. LOWS WILL BE IN THE 30S ACROSS MOST OF THE AREA...EXCEPT
LOWER 40S CLOSE TO THE COAST.

SUNDAY...THE HIGH WILL WEAKEN AS A COASTAL TROUGH STARTS TO DEVELOP
OFFSHORE. THE MODELS STILL DIFFER A BIT WITH THIS FEATURE SO KEPT
POPS AROUND 20-30 PERCENT ACROSS OUR SOUTHERNMOST GEORGIA COUNTIES.
CLOUDY SKIES WILL KEEP HIGHS IN THE MID TO UPPER 50S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS REMAIN IN FAIRLY GOOD AGREEMENT EARLY...THEN START TO DIVERGE
LATE IN THE PERIOD. A BACK DOOR COLD FRONT WILL DROP SOUTH THROUGH
THE FORECAST AREA EARLY MONDAY...WITH HIGH PRESSURE BUILDING IN ITS
WAKE. THE HIGH SHOULD PERSIST THROUGH AT LEAST MID WEEK...THEN
FORECAST CONFIDENCE DECREASES. GFS SHOWS AN AREA OF LOW PRESSURE
DEVELOPING OVER SOUTH FLORIDA ON WEDNESDAY AND THEN MOVES IT UP THE
EAST COAST...WHERE EURO KEEPS HIGH PRESSURE OVER THE AREA. FOR
NOW...HAVE KEPT ON THE MORE CONSERVATIVE SIDE OF POPS. TEMPERATURES
WILL BE AT OR BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL GIVE WAY TO MVFR CONDITIONS LATER THIS EVENING.
IFR CONDITIONS ARE LIKELY AT KCHS LATER TONIGHT AND POSSIBLE AT
KSAV DEPENDENT ON RAINFALL COVERAGE AND TRENDS. MVFR/IFR CIGS
COULD LIFT TO VFR

EXTENDED AVIATION OUTLOOK...SHOWERS MAY BRING MVFR CIGS AND BRIEF
VISIBILITY REDUCTIONS FRIDAY. VFR WILL RETURN FRIDAY NIGHT AND
CONTINUE INTO THE WEEKEND.

&&

.MARINE...
TONIGHT...SOUTHWEST WINDS WILL TURN WEST AND EVENTUALLY NORTHWEST
AS THE FIRST PIECE OF A COLD FRONT SHIFTS OFFSHORE. SEAS WILL
REMAIN 10 KT OR LESS FOR MUCH OF THE NIGHT...THEN INCREASE LATE AS
THE SECOND PIECE OF A COLD FRONT WORKS SOUTH. SEAS WILL AVERAGE
2-4 FT.

FRIDAY THROUGH TUESDAY...NORTHWEST TO NORTH WINDS WILL PERSIST
THROUGH SUNDAY WITH SPEEDS GENERALLY 15 KT OR LESS. A BRIEF WIND
INCREASE IS EXPECTED LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING...MAINLY FOR MARINE ZONE 350. BUT SUSTAINED WINDS SHOULD
REMAIN BELOW 20 KT AND WITH SEAS UNDER 5 FT NO SMALL CRAFT
ADVISORIES WILL BE NEEDED. MARINE CONDITIONS WILL DETERIORATE
MONDAY AS STRONG HIGH PRESSURE BUILDS INTO THE AREA. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED FOR MOST IF NOT ALL WATERS
BEGINNING MONDAY AFTERNOON AND CONTINUING THROUGH TUESDAY.
NORTH/NORTHEAST WINDS WILL BECOME A SOLID 20 KT WITH GUSTS NEARING
30 KT. SEAS WILL ALSO BUILD...PEAKING AROUND 4-7 FT IN THE
NEARSHORE WATERS AND 7-9 FT IN THE OUTER GA WATERS.

&&

.CLIMATE...
RECORD HIGHS FOR DECEMBER 31...

KSAV...80 SET IN 1973 AND NOW TIED IN 2015.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Dec 31, 3:14 PM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EST THU DEC 31 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012015-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
314 PM EST THU DEC 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-352-354-012015-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
314 PM EST THU DEC 31 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-012015-
CHARLESTON HARBOR-
314 PM EST THU DEC 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEA FOG...A RISK FOR SEA FOG WILL PERSIST INTO TONIGHT AHEAD OF A
COLD FRONT. LOCALIZED VISIBILITIES TO 1 NM OR LESS IS POSSIBLE. A
MARINE DENSE FOG ADVISORY IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-012015-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
314 PM EST THU DEC 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Dec 31, 7:20 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
720 PM EST THU DEC 31 2015

SCZ043>045-052-010100-
TIDAL BERKELEY SC-DORCHESTER SC-INLAND BERKELEY SC-
INLAND COLLETON SC-
720 PM EST THU DEC 31 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY...COLLETON
AND DORCHESTER COUNTIES UNTIL 800 PM EST...

AT 720 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GIVHANS FERRY STATE PARK...MOVING EAST AT 30 MPH.

THE STORM IS SHOWING SIGNS OF WEAK ROTATION. WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...GOOSE CREEK...SLANDS BRIDGE...GIVHANS FERRY STATE
PARK...LADSON...DORCHESTER...RIDGEVILLE AND COTTAGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3329 8015 3300 7995 3298 8004 3300 8005
      3299 8010 3300 8010 3302 8016 3301 8018
      3299 8015 3300 8013 3298 8011 3298 8014
      3296 8012 3288 8044 3308 8057
TIME...MOT...LOC 0020Z 269DEG 28KT 3302 8044

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 7:20 PM ESTSpecial Weather StatementCHSDorchester40 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.